# SDR YENA2023042000415

- Difficulty date: April 15, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 06609
- Aircraft time: 29,025 hours, 9,417 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: COMPRESSOR VANE 1 + 2 FAULTS AT 3000-7000 ON CLIMB OUT. RETURNED TO FIELD CAUTION RETURNED ON END OF LANDING ROLL OUT; REF STS WO W002911 NR W002911 N0097 PERFORMED LUBRICATION OF LPC BLEED VALVE MECHANISIMAS PER A321 AMM 72-00-00-600-011-A. OPS CHECK GOOD AS PER A321 AMM 71-00-00-710-013-C. NO FURTHER FAULTS NOTED AT THIS TIME.
